# SDR HEEA088555

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,161 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 212075139001
- Part serial: 26222
- Condition: Intermittent
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT INTERMITTENTLY WILL NOT TURN OFF. SHOP REPAIR.
